you have received excellent advice and information about the medications you are asking about. You have tried so many and are still struggling with depression. I suggest that you change your strategy and start thinking about psychotherapy to get to the source of your depression. It may not be the same source as it was when you were 18 years old because you are at a new stage in your life. I suggest that you go to my site, my virtual shrink.com, and develop a plan to work on what is bothering you. You can then work on that alone or take it to a counselor and your work will go much faster.
Not the doctor, but I'm someone very familiar with natural remedies, and kanna's effects are not commonly known as yet. It can relax you or make you more nervous, depending on the dosage, and can be habit forming, so it's not recommended for daily use. It's traditional use is as a mild narcotic, though it's not actually a narcotic, but again can be stimulating, like cocaine, though milder. Whereas, 5-HTP is very well researched. It's the metabolite of tryptophan, a component of protein, that manufactures serotonin in the body. This has been used pharmaceutically for many decades. I'm also not sure you can't use 5-HTP with kanna. The warning is to not use ssris with kanna, and 5-HTP doesn't act as an ssri, it actually makes serotonin, whereas ssris prevent the breakdown of serotonin, allowing it to wash in certain targeted neurons longer. Green tea is a stimulant, high in caffeine, and though it contains theanine, a relaxant, it isn't a sleep aid. Quite the opposite. Don't know why you'd want to take aspirin regularly, as it promotes stomach bleeding and will aggravate your hiatal hernia. Because it appears you really don't know how to use natural remedies, which are generally used in combination and are very trial and error, I'd recommend you do this in concert with a naturopath. A good book to read that will give you an idea of more established remedies is Natural Highs by Hyla Cass, a psychiatrist at UCLA (and presumably a colleague of Dr. Gould's).
Can kanna be taken with seroquel? Not literally at the same time, but like kanna in the morning and seroquel at night? Or would just recreational kanna use be safe?